# SDR CALA2018121402572

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,501 hours, 30,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Damaged
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE ATTACH AREA HAS 14EA HOLES WITH EDGE DAMAGE FR60+2" FR60+8" BETWEEN STR 40R-41R (A3NB-53-4-6179) PER HAECO LCQ REF N O. 9297226 (33226). GENERATED BY V892429. REPAIRED SKIN AT FR60 STR 40-41R IAW A320 SRM 51-27-11-911-001 A ND ECRA 5341-01141 BY MECH V061680 INSP BY V902249 RII INSP ACP BY LC65
